Closure properties of the relevation transform*
J. G. Shanthikumar and
Laurence A. Baxter
Naval Research Logistics Quarterly, 1985, vol. 32, issue 1, 185-189
Abstract:
Sufficient conditions under which the relevation of two probability distributions is (i) NBU, (ii) IFRA, (iii) IFR are derived. The result for case (iii) corrects an error in a previous article by Baxter.
Date: 1985
References: Add references at CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
https://doi.org/10.1002/nav.3800320121
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:32:y:1985:i:1:p:185-189
Access Statistics for this article
More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().